# SDR TWAA0009101

- Difficulty date: June 9, 2000
- Submitted: June 12, 2000
- Operation: Air carrier
- Aircraft: N604TW
- Make and model: Boeing 767231
- Aircraft serial: 22567
- Aircraft time: 59,971 hours, 15,904 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 11 - 16
- Stage of operation: CR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CABIN EGRESS LIGHTS ON RT SIDE OF CABIN, ROWS 11 TO 16, WERE REPORTED ILLUMINATED WITH THE SWITCH IN THE ARM POSITION.  ACCOMPLISHED OPERATIONAL CHECK AND FOUND NORMAL.  CHECK-C 4-3-00 LAX.
